# SDR UIEA2018040600623

- Difficulty date: April 6, 2018
- Submitted: April 9, 2018
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 86,309 hours, 22,344 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Warning Message
- Condition: False Activation
- Location: Valve
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FWD EQUIPMENT VALVE EICAS AFTER START.  PERFORMED OPS CHECK OF THE VALVE IAW AMM 21-23-08,  OPS CHECKED GOOD , NO FURTHER DEFECTS NOTED.
